Author = M. El Hamma
Number of Articles: 4
1. Some results of 2-periodic functions by Fourier sums in the space Lp(2)

Volume 4, Issue 1, Winter and Spring 2013, Pages 55-58

M. El Hamma; R. Daher


2. Equivalence of K-functionals and modulus of smoothness for fourier transform

Volume 3, Issue 2, Winter and Spring 2012, Pages 38-43

R. Daher; M. El Hamma


3. Generalization of Titchmarsh's Theorem for the Dunkl transform

Volume 3, Issue 2, Winter and Spring 2012, Pages 24-30

M. El Hamma; R. Daher; A. El Houasni; A. Khadari